Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Coupled Coincidence and Common Fixed Point Theorems in Menger PM Spaces

Authors and Affiliations

  • Drdeepak singh Rajiv Gandhi Technical Univ. Bhopal India
  • Amin Ahmed
  • M. S. Rathore

About this article

Download PDF

Abstract

Recently Many results on coupled xed point theory exist in the literature, for more de-tails, one can see in [2,11,22]. We established coupled coincidence and common xed point theoremsfor two self mixed g-monotone mappings in the settings of Menger PM-spaces. Our result is alsosubstantiated with the aid of an appropriate example and some open problems are also suggestedfor further studies

Author Biography

  • Drdeepak singh, Rajiv Gandhi Technical Univ. Bhopal India
    Professor and Head Dept. Of Mathematics,Technocrate Inst. of Tech Bhopal (M.P.)-India

References

[1] A.C.M. Ran, M.C.B. Reurings, ”A fixed point theorem in partially ordered sets and some applications to matrix equations”,Proc. Amer. Math. Soc., 132(2004) 1435-1443.

[2] A. Petru, sel, I.A. Rus, ”Fixed point theorems in ordered L-spaces”,Proc. Amer. Math. Soc., 134 (2006) 411-418.

[3] B. Schweizer, A. Sklar, E. Thorp, ”The metrization of statistical metric spaces”, Pacific J. Math., 10 (1960) 673-675.

[4] B. Schweizer, A. Sklar, Probabilistic Metric Spaces, Elsevier, NorthHolland, New York., 1983.

[5] B. Schweizer, A. Sklar, ”Statistical metric spaces”,Pacific J. Math., 10 (1960) 313-334. Coupled Fixed Point in PM-Spaces 579

View more references (17)

[6] D. O’Regan, R. Saadati, ”Nonlinear contraction theorems in probabilistic spaces”’,Appl. Math. Comput., 195 (2008) 86-93.

[7] J.J. Nieto, R.R. Lopez, ”Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Math.Sinica, Engl. Ser. 23 (2007) 2205-2212.

[8] Jin-Xuan Fang, ”Fixed point theorems of local contraction mappings on Menger spaces”, Appl. Math. Mech., 12 (1991) 363-372.

[9] Jin-Xuan Fang, ”Common fixed point theorems of compatible and weakly compatible maps in Menger spaces”, Nonlinear Analysis, 71 (2009) 1833-1843.

[10] K. Menger, ”Statistical metrics”, Proc. Natl. Acad. Sci. USA, 28 (1942) 535-537.

[11] Lj.B. Ciric, D. Mihe, R. Saadati, ”Monotone generalized contractions in partially ordered probabilistic metric spaces”,Topology and its Applications, 156 (2009) 2838-2844.

[12] Lj. B. Ciric, M. Abbas, B. Damjanovic, R. Saadati, ”Common fuzzy fixed point theorems in ordered metric spaces”, Mathematical and Computer Modelling, 53 (2011) 1737-1741.

[13] N. V. Luong and N. X. Thuan,”Coupled fixed point in partially ordered metric spaces and application”, Nonlinear analysis: Theory, methods and application,74,983-992,2011

[14] O. Hadzic, E. Pap, Fixed Point Theory in PM Spaces, Kluwer Academic Publ., 2001.

[15] R.P. Agarwal, M.A. El-Gebeily, D. O’Regan, ”Generalized contractions in partially ordered metric spaces”, Appl. Anal., 87 (2008) 1-8.

[16] S. M. Alsulami and A. Alotaibi,”Trippled coincidence points for monotone operators in partially ordered metric spaces”,International Mathematical Fouram, Vol. 7, 2012, no. 37, 1811-1824.

[17] S. Shakeri, Lj. B. Ciric, R. Saadati,”Common fixed point theorem in partially ordered L-fuzzy metric spaces”, Fixed Point Theory and Applications, (2010) Article ID 125082, 13 pages, doi:10.1155/2010/125082.

[18] S. S. Chang, Y.J. Cho, S.M. Kang, Nonlinear Operator Theory in Probabilistic Metric Spaces, Nova Science Publishers Inc., New York, 2001. 580 D. Singh, A. Ahmed, M. S. Rathore

[19] S. S. Chang, Y.J. Cho, S.M. Kang, Probabilistic Metric Spaces and Nonlinear Operator Theory,Sichuan University Press, Chengdu, China, 1994.

[20] T.G. Bhaskar, V. Lakshmikantham, ”Fixed point theorems in partially ordered metric spaces and applications”, Nonlinear Anal.TMA,65 (2006) 1379-1393.

[21] V. Lakshmikantham, Lj.B. Ciric, ”Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces”, Nonlinear Anal. TMA, 70 (2009) 4341-4349.

[22] Xin-qi Hu,Xiao-yan Ma,”Coupled coincidence point theorems under contractive conditions in partially ordered probabilistic metric spaces”, Nonlinear Analysis, 74(2011) 6451-6458.


How to Cite

singh, D., Ahmed, A., & Rathore, M. S. (2012). Coupled Coincidence and Common Fixed Point Theorems in Menger PM Spaces. International Journal of Applied Mathematical Research, 1(4), 565-580. https://doi.org/10.14419/ijamr.v1i4.264